Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from AVN. Pain in hip and knee. Took collaflex. What to do?

Hello Dr, am 34 yrs old suffering from AVN, BCD surgery completed 2 month back still pain is at hip location in addition to this pain started at my Knee on right side , suggest me what shall i do . One of my friend told to take collaflex , this is will give better result for my knee pain . i also started this for a week now. suggest me what to do the next. can t able to walk ,pain is more both hip and knee. Regards, Sugumar.p
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
You have not told in what stage your disease is. AVN hip if in advance stage then it will need hip replacement surgery. If it is in early stage then drugs can be tried. I would suggest you to post your X rays and then we can decide the treatment. Till that time you can take pain killer for pain relief. like Brufen.
Answered: Sun, 30 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor